(I have to go into detail for anyone to give me an accurate answer, so i apologize) Im 19 years old, female. A few days ago i was giving my partner oral sex and he ejaculated (no where near my vagina) after a few minutes after ejaculating he was still hard so he decided to rub his penis around my vagina. Then, he slipped it in halfway only once, then he stopped. We both realize that it was stupid to do this without protection, so after we realized the risk we just took, 14 hours later I decided to take Plan B (that was the soonest i could get it). I realize that pre ejaculation still has some sperm in it, and i realize that after ejaculation 2% of the sperm is still present. I am not on birth control and my period is due in 14 days. I took Plan B, but should i still be worried about being pregnant? its been a day since taking it and my stomach kind of cramps as if i were on my period please help
Taking Plan B was the right thing to do, as you were likely to be ovulating at the time you had sex.
A woman's cycle starts on day 1 of her period.
Most women (but not all) ovulate (produce an egg) around day 14, which makes days 12/17 the most fertile time (although sperm can live for up to 5/6 days inside a woman, so from 5 days up to the day your egg is reduced, you could be at risk of pregnancy).
If Plan B wasn't on time to stop you producing the egg, it is likely to prevent pregnancy by stopping the sperm from meeting with the egg, & if that fails, then by stopping the fertilized egg implanting into the lining of the womb. So there are 3 ways in which it can prevent pregnancy.
Plan B is a huge dose of hormone, & therefore you can get any amount of hormonal symptoms from it. Every woman reacts differently, & it can depend where you are in your cycle, when you take it.
You may bleed after taking it, which could be light or heavy, or even just spotting. You might find you don't bleed.
Your next period could be late, sometimes up to a week or two is very common.
Some of those other hormonal symptoms could be cramps, bloating, headaches, mood swings, breast tenderness or leaking, spots, depression, back ache etc, These can last for a couple of weeks, although most pass within the first week after taking Plan B.
I Hope your situation turned out ok. Mine on the other hand did not. I posted like crazy on here the passed month in hopes I was ok. I am on the pill take it faithfully daily. I switched pills as directed. No lapse in pills. Had an pops n day one of my new pack. Took plan b 9 hours later. Well. That was nov 8th. Congrats to me a baby will be here 9 months later. I quess f we are meant to get pregnant we will. I really thought I was protected. I am devastated.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2014 • 1 answer
Updated 15 Jan 2015 • 1 answer
Updated 10 Dec 2016 • 1 answer
Updated 5 Aug 2018 • 1 answer
Updated 31 Oct 2018 • 1 answer